# SDR COMA0010374

- Difficulty date: November 10, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 21,193 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019737003
- Condition: Gouged
- Location: Fuselage
- Part time: 21,193 hours, 22,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2 YEAR CORROSION CHECK TASK 5310-132-CO1E THE FUSELAGE SKIN BELOW THE LAV DUMP VALVE DOUBLER WAS FOUND TO BE GOUGED.  THE DAMAGED PART WAS REPAIRED I/A/W EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND EMBRAER REPAIR FAX #SST-3090/00.
